# SDR AALA972229

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INSPAR STIFFENER UPPER NR 10 CRACKED AT STATION 686.50 LT WING TANK.  STOP DRILLED CRACK INSTALLED DOUBLER PER BOEING SB 727-57A159.  (M)
